MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC REDUCTION WIRE/1.8MM DIAMETER 400MM LONG; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC REDUCTION WIRE/1.8MM DIAMETER 400MM LONG; APPLIANCE,FIXATION,NAIL
Model Number 03.311.042
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: flow: damage.Visual inspection: visual inspection of the returned device performed at customer quality (cq) shows device is bent at both the distal and proximal end.No new issues were identified.A device failure was identified.Document/specification review: the documents were reviewed as part of this investigation: based on the review of the above drawings, no design issues contributing to relevant complaint condition were identified.Conclusion: no definitive root cause was able to be determined as the circumstances surrounding the event are unknown, most likely excessive force was used during use resulting in the complaint condition.During the investigation no unidentified product design/manufacturing issues or discrepancies were observed that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot.Manufacturing location: supplier-(b)(4) / inspected, packaged and released by: (b)(4).Release to warehouse date: jun 07, 2019.Part number: 03.311.042, reduction wire/1.8mm diameter 400mm long.Lot number: u337934 (non-sterile).Lot quantity: (b)(4).Purchased finished goods traveler met all inspection acceptance criteria.Certificate of conformance supplied by (b)(4) dated 26-apr-2019 was reviewed and determined to be conforming.Inspection sheet, incoming final inspection met all inspection acceptance criteria.Packaging label log (pll), lmd rev a was reviewed and determined to be conforming.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Device history review.Mar 25, 2020: dhr reviewed.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the reduction wire was found not functioning during reverse logistics audit of returned device at millstone.There was no patient involvement.This complaint involves one (1) device.This is report 1 of 1 for (b)(4).

Brand Name
REDUCTION WIRE/1.8MM DIAMETER 400MM LONG
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9959671
Report Number2939274-2020-01825
Device Sequence Number11488196
Product Code KTT
UDI-Device Identifier10886982078032
UDI-Public(01)10886982078032
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K161417
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.311.042
Device Catalogue Number03.311.042
Device Lot NumberU337934
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2020
Initial Report FDA Received Date04/14/2020
Patient Sequence Number1